Authors: Todorčević, Stevo 
Title: Compact subsets of the first Baire class
Journal: Journal of the American Mathematical Society
Volume: 12
Issue: 4
First page: 1179
Last page: 1212
Issue Date: 1-Dec-1999
Rank: M21a
ISSN: 0894-0347
DOI: 10.1090/S0894-0347-99-00312-4
Publisher: American Mathematical Society

Show full item record

SCOPUSTM   
Citations

67
checked on Jun 22, 2024

Page view(s)

39
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.